# SDR AU960358

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Harness
- Part number: 6131508523
- Condition: Faulty
- Location: Eng Temp Ind Sys
- Component: 733M71
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE CORE HARNESS FAULTY
